# SDR FDKA200803092

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,706 hours, 12,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6119 MCO-FLL (0714 PHX LCL).  LEFT SIDE EMERGENCY LIGHT INOP OVERWING.  MX RESET LIGHTING SYSTEM, OPS CHECK GOOD.
